Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


very high liver enzymes
Oct 5, 2008

around the end of april '08 i started on a new regime of norvir, aptivus, isentress and viread (along with lipitor, benicar, wellbutrin and propecia). after being on the meds for three months my labs were checked and came back with liver enzymes at 500. i did new labs that day and they were around 480. the doc and i decided to drop lipitor and after a few weeks i went back for more labs and they were 350. after another month they were checked again and were around 250. i'm concerned but my doctor wants to wait another three months for my next lab and is unconcerned because they are trending down. what do you think?

Response from Dr. Holodniy

Although dropping the lipitor was not unreasonable, another culprit here may be the aptivus and norvir. Aptivus has ben associated with significant liver disease in some people. Not knowing your clinical history regarding other HIV drugs you may have taken, you should consider changing the protease inhibitor.



Previous
Ratio of Tcells to Viral Load
Next
CD4 after treatment

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement